# SDR AALA202504074924

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 21,366 hours, 9,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: JA3A40181
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENTS REPORTS WHITE PLASTIC DONUT PIECE ON AFT SERVICE DOOR GIRT BAR CAME OFF. REMOVE AND REPLACED STOP ASSEMBLY CLIP. PER AMM 25-66-01.
